# SDR REXA2016112302409

- Difficulty date: November 23, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,980 hours, 12,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BBDREF00114807
- Condition: Corroded
- Location: Bs 477-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN SEAT TRACK AT LBL 9 CORRODED BS 477 - 977.   REMOVED AND REPLACED THE SEAT TRACK IAW REO 670-53-00-343 AND AMM 53-00-49-400-801 CONFIG A01.
